Volume 4, Issue 4
Existence of Nonoscillatory Solutions for a Rational Difference Equation of Higher Order

Shaoxia Jin & Xianyi Li

J. Nonl. Mod. Anal., 4 (2022), pp. 783-790.

Published online: 2023-08

Export citation
  • Abstract

In this paper, we investigate a rational difference equation of higher order for the existence of nonoscillatory solutions. To prove our main results, we use an inclusion theorem stated and proved in [4]. In this way, we give an answer of an open problem formulated in [3].

  • AMS Subject Headings

39A28

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JNMA-4-783, author = {Jin , Shaoxia and Li , Xianyi}, title = {Existence of Nonoscillatory Solutions for a Rational Difference Equation of Higher Order}, journal = {Journal of Nonlinear Modeling and Analysis}, year = {2023}, volume = {4}, number = {4}, pages = {783--790}, abstract = {

In this paper, we investigate a rational difference equation of higher order for the existence of nonoscillatory solutions. To prove our main results, we use an inclusion theorem stated and proved in [4]. In this way, we give an answer of an open problem formulated in [3].

}, issn = {2562-2862}, doi = {https://doi.org/10.12150/jnma.2022.783}, url = {http://global-sci.org/intro/article_detail/jnma/21912.html} }
TY - JOUR T1 - Existence of Nonoscillatory Solutions for a Rational Difference Equation of Higher Order AU - Jin , Shaoxia AU - Li , Xianyi JO - Journal of Nonlinear Modeling and Analysis VL - 4 SP - 783 EP - 790 PY - 2023 DA - 2023/08 SN - 4 DO - http://doi.org/10.12150/jnma.2022.783 UR - https://global-sci.org/intro/article_detail/jnma/21912.html KW - Rational difference equation, Nonoscillatory solution, Appropriate equation, Inclusion theorem. AB -

In this paper, we investigate a rational difference equation of higher order for the existence of nonoscillatory solutions. To prove our main results, we use an inclusion theorem stated and proved in [4]. In this way, we give an answer of an open problem formulated in [3].

Shaoxia Jin & Xianyi Li. (2023). Existence of Nonoscillatory Solutions for a Rational Difference Equation of Higher Order. Journal of Nonlinear Modeling and Analysis. 4 (4). 783-790. doi:10.12150/jnma.2022.783
Copy to clipboard
The citation has been copied to your clipboard